zbMATH — the first resource for mathematics

Lifting of abelian schemes, \(F\)-isocrystals and \(L\)-functions. (Relèvement de schémas abéliens, \(F\)-isocristaux et fonctions \(L\).) (English) Zbl 0987.14013
The paper under review uses \(p\)-adic techniques to study certain \(L\)-functions for sheaves on a scheme \(S\) over a finite field. The sheaves are the overconvergent versions of the cohomologies (in different degrees) of a relative abelian scheme over \(S\), with a separable polarisation. The latter hypothesis is used to lift the abelian scheme to characteristic zero which is necessary to construct overconvergent crystals. The method provides an alternative to the usual \(l\)-adic method (invented by Grothendieck) used to deal with such \(L\)-functions.

14F30 \(p\)-adic cohomology, crystalline cohomology
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14G20 Local ground fields in algebraic geometry
Full Text: DOI
[1] [A] Amice, Y., Les nombres p-adiques, PUF (1975).
[2] Artin M., Springer Lect. Notes Math. pp 305– (1973)
[3] [B1] Berthelot, P., GeAomeAtrie rigide et cohomologie des varieAteAs algeAbriques de caracteAristique p, Bull. SMF 23, tome 114/fasc.2 (1986), 7-32.
[4] [B2] Berthelot, P., Cohomologie rigide et cohomologie rigide aA supports propres, PreApubl. 96-03, Rennes 1996.
[5] Berthelot P., Springer Lect. Notes Math. pp 930– (1982)
[6] [Ch] Chai, C. L., Siegel moduli schemes and their compacti cations over C, in: Arithmetic geometry, Cornell, Silverman, Springer, 1986.
[7] Crew R., Contemp. Math. pp 133– (1992)
[8] Deligne P., Publ. Math IHE 43 pp 273– (1974)
[9] Deligne P., Publ. Math. IHE 52 pp 137– (1980)
[10] [El] Elkik, R., Solutions d’eAquationsaA coe cients dans un anneau henseAlien, Ann. Sci. Ec. Norm. Sup. (4) 6 (1973), 553-604.
[11] [Et 1] Etesse, J.Y., RationaliteA et valeurs de fonctions L en cohomologie cristalline, Ann. Inst. Fourier 38, fasc. 4 (1988), 33-92. · Zbl 0624.14016
[12] [Et 2] Etesse, J.Y., ReleAvement de scheAmas et algeAbres de Monsky-Washnitzer: theAoreAmes d’eAquivalence et de pleine deAliteA, PreApubl. 99-30, Rennes 1999.
[13] Etesse J.-Y., Math. Ann. 296 pp 557– (1993)
[14] Faltings G., Folge pp 22– (1990)
[15] [FGA] Grothendieck, A., Fondements de la geAomeAtrie algeAbrique, exp.Bourbaki221, SecreAtariat matheAmatique (1962).
[16] Grothendieck A., Springer Lect. Notes Math. pp 224– (1971)
[17] Grothendieck A., Math. IHES 8 pp 11–
[18] Katz N., Inv. Math. 23 pp 73– (1974)
[19] Knus M.-A., Springer Lect. Notes Math. pp 389– (1974)
[20] [Mi 1] Milne, J.S., Etale cohomology, Princeton University Press, 1980.
[21] [Mi 2] Milne, J.S., Jacobian varieties, in: Arithmetic geometry, Cornell, Silverman, Springer, 1986.
[22] [M-W] Monsky, P., Washnitzer, G., Formal cohomology I, Ann. Math.88, n2 (1968), 181-217. · Zbl 0162.52504
[23] Mumford D., Erg. Math. 3. Folge pp 34– (1994)
[24] [v. d. P.] van der Put, M., The cohomology of Monsky and Washnitzer, Bull. SMF meAm. n23, 114, fasc. 2 (1986), 33-60. · Zbl 0606.14018
[25] Raynaud M., Springer Lect. Notes Math. pp 119– (1986)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.